Ukrainian Mathematical Journal

, Volume 21, Issue 2, pp 206–211 | Cite as

On the asymptotic solution of a nonlinear second-order differential equation with slowly varying parameters in the presence of a large resistance

  • G. Boyadzhiev
Brief Communications


Differential Equation Asymptotic Solution Large Resistance 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. P. Popov, A Generalization of the Asymptotic Method of N. N. Bogolyubov in the Theory of Nonlinear Oscillations, Dokl. Akad. Nauk SSSR,111, No.2 (1956).Google Scholar
  2. 2.
    Yu. A. Mitropol'skii, Problems in the Asymptotic Theory of Nonstationary Oscillations [in Russian], Nauka, Moscow (1964).Google Scholar
  3. 3.
    E. P. Popov and I. P. Pal'tov, Approximate Methods of Studying Nonlinear Automatic Systems [in Russian], Fizmatgiz, Moscow (1960).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • G. Boyadzhiev
    • 1
  1. 1.Bulgaria

Personalised recommendations